TU Darmstadt / ULB / TUbiblio

The liberalized delta-rule in free variable semantic tableaux

Hähnle, Reiner and Schmitt, Peter (1994):
The liberalized delta-rule in free variable semantic tableaux.
In: Journal of Automated Reasoning, pp. 211--222, 13, (2), [Article]

Item Type: Article
Erschienen: 1994
Creators: Hähnle, Reiner and Schmitt, Peter
Title: The liberalized delta-rule in free variable semantic tableaux
Language: German
Journal or Publication Title: Journal of Automated Reasoning
Volume: 13
Number: 2
Divisions: 20 Department of Computer Science
20 Department of Computer Science > Software Engineering
Date Deposited: 31 Dec 2016 10:40
Identification Number: HaehnleSchmitt91
Export:

Optionen (nur für Redakteure)

View Item View Item